EconPapers    
Economics at your fingertips  
 

Mutual absolute continuity of multiple priors

Larry Epstein and Massimo Marinacci

Journal of Economic Theory, 2007, vol. 137, issue 1, 716-720

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(07)00003-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Mutual Absolute Continuity of Multiple Priors (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:137:y:2007:i:1:p:716-720

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:137:y:2007:i:1:p:716-720